MathSciNet Relay Station
MathSciNet bibliographic data
MR2399443 35R35 (35B30 35B40 92C15 92C50)
Zhou, Fujun; Cui, Shangbin Well-posedness and stability of a multidimensional moving boundary problem modeling the growth of tumor cord. Discrete Contin. Dyn. Syst. 21 (2008), no. 3, 929–943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement